# SDR BJNA041102

- Difficulty date: November 28, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, LEVEL TWO CORROSION WAS DISCOVERED ON STRINGER 26L STATION 950 BL 10L.  REMOVED AND REPLACED THE CORRODED SECTION OF STRINGER 26L AT STATION 950 BL 10L IAW BOEING SRM 53-10-3.  (M)
